FLGuy-NYGirl-Jim, hi friends, you were all right about lowering Riba. Finally heard from Liver guy today - lowered riba to 800mg per day - will see hemo on Monday - The liver guy feels I am so close - doesn't want to stop now - I am trying to take it easy - only worked till 2 - didn't feel too bad early am and pm now (its 7;30 here) I have had it. I hope the worst is over.
Sounds like a good decision and reasonale. Even with dropping a riba a day, you still have a good amount for your weight. I hope that the intersecting of reduced riba and procrit makes you feel better soon. The worst is over, you've got 41 down and the end is in sight. Glad that the liver guys wants you to on.
Thank you for always being here to listen and help. There are some days that this tx just drains the very life out of us. If there is one positive side to all this, its that I will ALWAYS appreciate the simple things in life I took for granted. Take Care my friend!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.